Translator Disclaimer
2007 On pairs of geometric foliations on a cross-cap
Farid Tari
Tohoku Math. J. (2) 59(2): 233-258 (2007). DOI: 10.2748/tmj/1182180735

Abstract

We obtain the topological configurations of the lines of curvature, the asymptotic and characteristic curves on a cross-cap, in the domain of a parametrisation of this surface as well as on the surface itself.

Citation

Download Citation

Farid Tari. "On pairs of geometric foliations on a cross-cap." Tohoku Math. J. (2) 59 (2) 233 - 258, 2007. https://doi.org/10.2748/tmj/1182180735

Information

Published: 2007
First available in Project Euclid: 18 June 2007

zbMATH: 1157.53305
MathSciNet: MR2347422
Digital Object Identifier: 10.2748/tmj/1182180735

Subjects:
Primary: 53A05
Secondary: 34A09, 58K05

Rights: Copyright © 2007 Tohoku University

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.59 • No. 2 • 2007
Back to Top